Integration of modulated normal functions

Download
  1. Get@NRC: Integration of modulated normal functions (Opens in a new window)
AuthorSearch for: ; Search for:
TypeArticle
Journal titleBulletin géodésique
ISSN0007-4632
VolumeNo. 98
Issuedécembre
Pages299308; # of pages: 10
Publication date
LanguageEnglish
AffiliationNRC Institute for National Measurement Standards
Peer reviewedNo
Identifier10244396
NRC number3735
NPARC number8897955
Export citationExport as RIS
Report a correctionReport a correction
Record identifierd74b03f6-bb84-47ba-961d-caa585700a81
Record created2009-04-22
Record modified2016-05-09
Bookmark and share
  • Share this page with Facebook (Opens in a new window)
  • Share this page with Twitter (Opens in a new window)
  • Share this page with Google+ (Opens in a new window)
  • Share this page with Delicious (Opens in a new window)